MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; DEFIBRILLATOR, CARDIOVERTER, CARDIAC RESYNCHRONIZATION (CRT-D)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; DEFIBRILLATOR, CARDIOVERTER, CARDIAC RESYNCHRONIZATION (CRT-D)
Model Number PM3120
Medical Device Problem Codes Premature Discharge of Battery (1057); Incorrect Measurement (1383); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that battery depletion was suspected to be faster than anticipated on the pacemaker.The patient was stable.
 
Event or Problem Description
New information received notes that the battery issue was observed during a half yearly checkup.A drastic change was seen in the estimated longevity during this six month period.The estimated longevity was 6.6 years in (b)(6) 2022 but the longevity estimate in (b)(6) 2022 was 1.7 years.No major difference in usage was seen.The change was noted after a programmer software upgrade in (b)(6) 2022 and may have been linked to programmer function.The pacemaker remained implanted and was scheduled for a six month re-evaluation in clinic.The patient had no symptoms and was stable throughout the interrogation.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Event or Problem Description
New information received notes the physician beleived this was a programmer related over estimation of longevity issue.The device remained implanted.

Brand Name
ALLURE CRT-P
Common Device Name
DEFIBRILLATOR, CARDIOVERTER, CARDIAC RESYNCHRONIZATION (CRT-D)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15147878
Report Number2017865-2022-16505
Device Sequence Number14841215
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberPM3120
Device Catalogue NumberPM3120
Device Lot NumberA000009082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/10/2022
09/14/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/30/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEFT VENTRICULAR LEAD; RIGHT ATRIAL LEAD; RIGHT VENTRICULAR LEAD
Patient SexUnknown